# SDR SWIA201642333

- Difficulty date: June 19, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 37,061 hours, 33,819 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBOARD FLAP CENTER VANE CAP CHAFED.  REMOVED AND REPLACED THE VANE CAP IAW SRM.
